# SDR ASAA2016071117343

- Difficulty date: July 11, 2016
- Submitted: July 13, 2016
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 10,939 hours, 3,511 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024091008
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 EMERGENCY EXIT SIGN IS LOOSE.  ACFT GROUNDED.  REPLACED R2 DOOR EXIT IDENTIFIER LIGHT ASSY, OPS CHECKS NORMAL.
